British Lung Foundation
34,274 members41,670 posts

INHALERS

I am on atrovent ,seretide salbutamol ,Eklira Genuair and uniphyllin, last week I had a phone call from my practice nurse , she told me my doctor ( a very good one)has told me to stop with the atrovent as I have been on the Eklira

Genuair fo nearly a year now so I shouldn`t need the atrovent as they are a similar drug,but I am really s o b now so I have rang the surgery to explain my problem, do I restart the atrovent or not ?they are going to ring me back later in the day. has any one else had this experience?

4 Replies
oldestnewest

maybe you need more of just one of them?

1 like
Reply

he rang back ,start taking the atrovent again until the new year ,then go see him

Reply

How do you find taking Uniphyllin? I couldn't cope with the insomnia side effect.

Reply

been taking it for a few years ,no problems yet. blood test for what ever side effects once a year

Reply

You may also like...